# SDR UALA2011050202144

- Difficulty date: April 29, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 72,649 hours, 21,179 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305027
- Part serial: 37
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTITUDE CONTROLLER HAS FROZEN DIGITS IN LANDING ALT WINDOW.  REPLACED CABIN PRESSURE SELECTOR PANEL AND PERFORMED OPS CHECKED PER MM.
